# SDR 95FDEA00095

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2MM135844
- Condition: Corroded
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 211.8, RBL 18, WL 168.  REPAIRED FRAME AT BS 211.8, RBL 18 WL 168, AS PER FEDEX SRM 51-40-4.
